# SDR YENA2021091700604

- Difficulty date: September 12, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 68,109 hours, 24,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LH WING UPPER SURFACE HAS AREAS OF CORROSION AT RIB 8 ABOVE REAR SPAR ; REMOVED CORROSION IN AREA IAW A320 SRM 51-74-00 ACCOMPLISHED NDT INSPECTION WITH ORIGINAL MATERIAL .311 MATERIAL REMAIN .240 WITH A LOSS OF .071 AND TO BE OUT OF LIMITS IAW A320 NTM 51-10-04 AND SRM 57-21-11-283-014 REPAIR ACCOMPLISHED PER FAS EA 21065 REV IR AND JETBLUE EC A21-985-01 APPROVED BY AIRBUS RDAF 80959523/022/2021 ISSUE B AS A PERMANENT REPAIR WITH INSPECTION REQUIREMENTS ( SEE REF B OF RDAF FOR INSP INSTRUCTIONS) ALL WORK ACCOMPLISHED ON FAS NR-00082 W/O N580-03-01
